# SDR SWIA200515044

- Difficulty date: May 17, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 8,519 hours, 7,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE CEILING LEVEL EMERGENCY FLOODLIGHT INOPERATIVE.  REPLACED NR 4 EMERGENCY BATTERY PACK IAW MM 33-51-04.  OPERATIONAL CHECK GOOD.  P/N:  2013-1A, S/N OFF:  44576.
